# SDR 9604879160

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8903E
- Make and model: Doug DC-9-14
- Aircraft serial: 45744
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT UPON FLAP RETRACTION, TAKEOFF WARNING SOUNDED, PRESSURIZATION FAILED AND SPOILER DO NOT USE LIGHT ILLUMINATED.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPACKED STRUT, CLEANED AND LUBRICATED GROUND SHIFT LINKAGE.  GEAR OPERATIONALLY CHECKED GOOD.
